# SDR ABXA2022032836

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767
- Aircraft serial: 24317
- Aircraft time: 107,154 hours, 31,182 cycles
- System (JASC): 2422 · AC Inverter
- Part: None
- Part number: 734284A
- Part serial: 0637
- Condition: None
- Location: Zone 100
- Part time: 32,802 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R GEN DRIVE DISC LIGHT UPON START UP TAXI OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE VERIFIED RIGHT ENGINE OIL SERVICING IAW B767 AMM 12-13-03, NO DEFECTS. REMOVED AND REPLACED RIGHT GCU IAW B767 AMM 24-22-07. BITE AND OPS CHECK GOOD. ACCOMPLISHED IDLE ENGINE RUN IAW B767 AMM 71-00-00. DRIVE LIGHT DID NOT ILLUMINATE WHEN APU SHUTDOWN. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE
